IJPAM: Volume 7, No. 3 (2003)

THE RESTRICTED COTANGENT ALGEBRA
OF CURVES IN PROJECTIVE SPACES

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Here we study the restriction of the cotangent bundle $\Omega _{{\bf {P}}^n}$ of ${\bf {P}}^n$ and its exterior powers to non-special smooth curves $C \subset {\bf {P}}^n$ and in particular the bigraded algebra $\oplus _{c\ge 0,t \in {\bf {Z}}} H^0(C,(\Omega
_{{\bf {P}}^n}(2))^{\otimes c}(t)\vert C)$.

Received: May 13, 2003

AMS Subject Classification: 14H50

Key Words and Phrases: curve in a projective space, Hilbert scheme, restricted cotangent bundle, bigraded algebra

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2003
Volume: 7
Issue: 3